# SDR FDEA201304280876

- Difficulty date: April 28, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 68,160 hours, 14,780 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01122
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR AFT FRAME LOWER WEB FOUND CRACKED.  REPAIRED IAW SRM 53-40-15, FIG 201, REPAIR 3, REV 52.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
